# SDR YENA20100821113

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 34,626 hours, 12,494 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 8754
- Condition: Failed
- Location: Galley
- Part time: 35,725 hours, 13,579 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 1423 PDX-LGB, A/C EN ROUTE TO LGB EXPERIENCED ELECTRICAL/METALLIC SMELL IN FWD GALLEY.  THE FLIGHT CREW PULLED THE COFFEEMAKER C/B AT NR 1 POSITION AND SMELL DISSIPATED.  FOUND C/B POPPED AT THE BACK OF COFFEEMAKER.  REPLACED COFFEEMAKER 105.  PERFORMED TASK 24-00-00-810-823, INSPECTION OK.
